Artículo

El editor permite la descarga del artículo en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

The general form of a Lagrangian concomitant of a metric and a curvature form is found, improving substantially a previous result. © 1989 American Institute of Physics.

Registro:

Documento: Artículo
Título:Scalar concomitants of a metric and a curvature form. II
Autor:Noriega, R.J.; Schifini, C.G.
Filiación:Departmento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Argentina
CONICET, Consejo Nacional de Investigaciones Científicasy Técnicas, Argentina
Año:1989
Volumen:30
Número:3
Página de inicio:617
Página de fin:618
DOI: http://dx.doi.org/10.1063/1.528427
Handle:http://hdl.handle.net/20.500.12110/paper_00222488_v30_n3_p617_Noriega
Título revista:Journal of Mathematical Physics
ISSN:00222488
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_00222488_v30_n3_p617_Noriega.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00222488_v30_n3_p617_Noriega

Referencias:

  • Kobayashi, S., Nomizu, K., (1963) Foundations of Differential Geometry, , As for any gauge field theory, we are working in a manifold M endowed with the metric tensor [formula omitted] and with a G-principal fiber bundle P with base space M. The [formula omitted] are the coefficients of [formula omitted] F in some basis of the Lie algebra LG of G, where [formula omitted] a local section and F is the curvature form. See (Wiley-Interscience, New York,) Vol1
  • Noriega, R.J., Schifini, C.G., (1988) Gen. Relativ. Gravit., 20, p. 337
  • Noriega, R.J., Schifini, C.G., (1984) Gen. Relat. Gravit., 16, p. 292
  • Noriega, R.J., Schifini, C.G., (1987) J. Math. Phys., 28, p. 815
  • Rund, H., (1966) Abh. Math. Sem. Univ. Hamburg, 29, p. 243

Citas:

---------- APA ----------
Noriega, R.J. & Schifini, C.G. (1989) . Scalar concomitants of a metric and a curvature form. II. Journal of Mathematical Physics, 30(3), 617-618.
http://dx.doi.org/10.1063/1.528427
---------- CHICAGO ----------
Noriega, R.J., Schifini, C.G. "Scalar concomitants of a metric and a curvature form. II" . Journal of Mathematical Physics 30, no. 3 (1989) : 617-618.
http://dx.doi.org/10.1063/1.528427
---------- MLA ----------
Noriega, R.J., Schifini, C.G. "Scalar concomitants of a metric and a curvature form. II" . Journal of Mathematical Physics, vol. 30, no. 3, 1989, pp. 617-618.
http://dx.doi.org/10.1063/1.528427
---------- VANCOUVER ----------
Noriega, R.J., Schifini, C.G. Scalar concomitants of a metric and a curvature form. II. 1989;30(3):617-618.
http://dx.doi.org/10.1063/1.528427